# SDR DALA2025061004435

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,485 hours, 38,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 685 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:609. CORRECTIVE ACTION: CLEANED DEBRIS AND EXCESS GIRT BAR LUBE FROM AREA. T/S REF B757 FIM NO TROUBLE FOUND. (1009758)
